Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have dizziness, movements in stomach, diarrhea. Had sex, taken pill. Suggest?

Hi, middle of november me and my boyfriend had a accident, i went and got the morning after pill straight away. Ive had a period every month which has lasted 5 days each month. But recently been experiencing movements in stomach along with dizzyness, i have taken a total of 16 pregnancy tests ( a little over the top i know) but all have been negative. I also have really bad diariah every morning. Could someone please help me and let me know whats wrong with me? No weight gain
Asked On : Tue, 9 Apr 2013
Answers:  2 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response

thanks for using health care magic.

i have gone through the available history. I think you just have some sort of stomach infection which may be a cause of stomach sensation as well as diarrhea. and because of diarrhea, you might feel weak and dizzy.

as you have done 16 pregnancy tests, and all are negative, chances of pregnancy are nil.

I hope you do not have pseudocyesis(False Pregnancy sensation)

You should consult your physician and should get treatment for the same.


Answered: Tue, 9 Apr 2013
I find this answer helpful
General & Family Physician Dr. Saloni Shah's  Response
Considering all negative preg tests & also having had regular periods - unlikely issues are related to being pregnant.
you must get your tummy checked by Dr & also check Blood pressure
How long have you had diarrhoea? as stomach movements could be related to increased GI motility causing diarrhoea
Stool sample needs checking as well as tests for malabsorption syndrome need doing
Answered: Tue, 9 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor